# SDR QXEA2008122401254

- Difficulty date: December 20, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 17,829 hours, 17,990 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - AUTOFEATHER SELECT DID NOT INDICATE ON EICAS DISPLY DURING T/O ROLL.  ABORTED AT 60 KIAS, AND RETURNED TO THE GATE.  INTERROGATED CDS, FOUND CODES 64 AND 70.  PERFORMED AUTOFEATHER TEST IAW AMM TASK 61-20-00-710-801.  FAULTS CLEARED IN CDS.  NO FURTHER MTX ACTION REQUIRED PER FIM TASKS 61-20-02-810-834 AND 61-20-02-810-835.  OPS CHECK OF AUTOFEATHER GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
